# SDR C2XA10IA109

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 20,872 hours, 15,732 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: MS2951204
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2114, THE CREW REPORTED A BLEED 2 LEAK ON CLIMBOUT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A LEAKING O-RING FROM JOINT 10, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
